# SDR USAA069946

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL TEMP HIGH.  PERFORMED ABNORMAL HIGH OIL TEMP PROCEDURE.  CYCLED FUEL HEAT SWITCH, NO HELP.  SHUT DOWN NR 3 ENGINE BEFORE 15 MINUTES MAXIMUM OIL TEMP IN YELLOW BAND.  NR 3 FUEL HEAT BLUE INTRANSIT LIGHT ON AT ALL TIMES WITH FUEL HEAT SWITCH OFF.  FOUND NR 3 FUEL HEAT VALVE FAILED.  REPLACED SAME PER MM 73-14-1.  (M)
